MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD Veritor¿ System for Rapid Detection of Group A Strep CLIA-Waived Kit; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD Veritor¿ System for Rapid Detection of Group A Strep CLIA-Waived Kit; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Catalog Number 256040
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: introduction: material #: 256040 batch #: 5293908 defect: the customer reported that they received false negative results.The veritor test produced a negative result, while subsequent testing of the same patient using a strepaim test kit yielded a positive result.Investigational testing / review: bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, retention sample testing if applicable, and visual inspection of customer returned samples if applicable.Retain sample testing was performed on the batch number provided.The results were acceptable.The reported issue was not able to be replicated.Batch history review: batch history record (bhr) review was performed on the batch number provided.The results were acceptable and no relevant issues were found.Returned material analysis: there were return samples received and functionally tested.All results are passing and acceptable.The reported issue cannot be confirmed.Complaint history review: a trend analysis for false negative was conducted, no adverse trend was identified.Conclusion: the reported issue was unable to be confirmed.There were no corrective actions taken at this time.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of group a strep clia-waived kit, a negative result for group a strep was obtained on one (1) patient test cartridge from a veritor analyzer.The customer then tested the patient using the strepaim test kit, which provided a positive result for group a strep.A second specimen was also collected from the patient for repeat testing on a veritor analyzer.The patient was symptomatic and treated based on their clinical presentation.There were no health impact or consequences reported.

Brand Name
BD Veritor¿ System for Rapid Detection of Group A Strep CLIA-Waived Kit
Common Device Name
ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50856442
Report Number3006948883-2026-00598
Device Sequence Number9553988
Product Code GTY
UDI-Device Identifier00382902560401
UDI-Public(01)00382902560401(17)280707(10)5293908
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256040
Device Lot Number5293908
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown